# SDR DALA100496309

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 84,223 hours, 10,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND SHORT EDGE MARGIN ON SHEAR BEAM AT MAIN DECK CREW REST. REPAIRED IAW ERA 473036-14AD AND CARD 5300-01047-01B.
